# SDR REXA2022031000373

- Difficulty date: March 3, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Coaming
- Part number: CN6242061205
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-H-S UPPER TRANSCOWL LATCH SEAL FOUND BROKEN. - REPLACED PLACARD IAW CRJ900 AMM 20-60-04-400-801(A0)
